# SDR K11A2024113000293

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N9242Y
- Make and model: Boeing 737-8AS
- Aircraft serial: 29931
- Aircraft time: 50,189 hours, 38,565 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED PASSING FL 33 EXTINGUISHED PASSING 9500 FT AND REMAINED OFF FOR THE DURATION OF THE FLIGHT.  ADJUSTED FWD DOOR CLOSED SWITCH IAW B737 IAI SUP MANUAL 52-70-00, OPS CHECK GOOD NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
